# SDR LR7A2024032183365

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 70,025 hours, 35,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 8546M1
- Part serial: RS27529
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FOR A SCHEDULED FLIGHT: FLAPS STUCK AT APPROXIMATELY 10% ON RETRACTION  / REMOVED AND REPLACE RH FLAP JACK SCREWS IAW SMP581 CH.27 FIG.27-50-11 & HN2751. . MAJOR REPAIR TO RH INBOARD AND OUTBOARD FLAPS RIG AND OPS CHECK IAW SMP581 27-50-14.  / LOG PAGE #55759
